Status已發表Published
Probabilistic solutions of the stretched beam systems formulated by finite difference scheme and excited by gaussian white noise
Er,Guo Kang; Iu,Vai Pan; Wang,Kun; Du,Hai En
2019
Source PublicationIUTAM Bookseries
Pages99-114
AbstractThe probabilistic solutions of elastic stretched beams are studied when the beam is discretized by finite difference scheme and excited by Gaussian white noise which is fully correlated in space. The nonlinear multi-degree-of-freedom system about the random vibration of stretched beam is formulated by finite difference scheme first. Then the relevant Fokker-Planck-Kolmogorov equation is solved for the probabilistic solutions of the system by the state-space-split and exponential polynomial closure method. Monte Carlo simulation method and equivalent linearization method are also adopted to analyze the probabilistic solutions of the system responses, respectively. Numerical results obtained with the three methods are presented and compared to show the computational efficiency and numerical accuracy of solving the Fokker-Planck-Kolmogorov equation by the state-space-split and exponential polynomial closure method in analyzing the probabilistic solutions of the beams discretized by finite difference scheme and excited by Gaussian white noise. The techniques of using the state-space-split procedure for dimension reduction of the beam systems are discussed through the given beam systems with different space distributions of excitations.
KeywordFinite difference FPK equation MDOF system Nonlinear random vibration SSS-EPC method Stretched beam
DOI10.1007/978-3-030-00527-6_5
URLView the original
Language英語English
Scopus ID2-s2.0-85068446322
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeBook chapter
CollectionDEPARTMENT OF CIVIL AND ENVIRONMENTAL ENGINEERING
AffiliationUniversity of Macau,Macau SAR,China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Er,Guo Kang,Iu,Vai Pan,Wang,Kun,et al. Probabilistic solutions of the stretched beam systems formulated by finite difference scheme and excited by gaussian white noise,2019:99-114.
APA Er,Guo Kang,Iu,Vai Pan,Wang,Kun,&Du,Hai En.(2019).Probabilistic solutions of the stretched beam systems formulated by finite difference scheme and excited by gaussian white noise.IUTAM Bookseries,33,99-114.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er,Guo Kang]'s Articles
[Iu,Vai Pan]'s Articles
[Wang,Kun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er,Guo Kang]'s Articles
[Iu,Vai Pan]'s Articles
[Wang,Kun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er,Guo Kang]'s Articles
[Iu,Vai Pan]'s Articles
[Wang,Kun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.